# SDR ASAA2023082644778

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,000 hours, 1,463 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON GROUND RT FWD WINDOW OVERHEAT LT. CAME ON. IT EXTINGUISHED AFTER TURNING THE WINDOW HEAT OFF FOR 5 MIN. GROUNDED - YES. BITE CHECKED WCU M00323 REF IFIM 30-41-00-810-829 - NO FAULTS. BITE TEST OK. ETOPS GND VERIFICATION TEST SUCCESSFUL. SEAMC NOTIFIED.
